It is currently Fri Aug 18, 2017 5:58 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Thu Dec 26, 2013 4:05 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Dec 25, 2013 10:31 pm
Posts: 41
Location: Midwest
I have got super skinny through the process of my drug addiction. Im not sure exactly the cause but I'm guessing its the appetite suppressing qualities of opiates that made me forget to eat. Im 28 and now weigh 140lbs give or take and stand about 5'10". I looked like a holocaust survivor about a year ago when I weighed about 110-115 lbs. My main concern is that I will loose the weight I gained while on suboxone maintenance after reading lots of people loose weight when stopping the drug which I don't really have much of anything to loose. Plus its winter here in MN and its cold as shit. Also is it ok to take my suboxone dose twice daily? I take my .25 in the am and the other .25 in the evening. I plan on stopping in a couple days and want to stay healthy. Thanks in advance to anybodys advice, the more the better I need support.


Top
 Profile  
 
PostPosted: Thu Dec 26, 2013 5:43 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 01, 2013 9:19 pm
Posts: 55
Hey there, I can relate to the weight issues on opiates. I am five feet nine, and got down to a scary 112 lbs during the last two years of my active using. My brother called me skeletor!
I'd often opt not to eat when I was eating my pills so they'd have more effect,.they were expensive, and I wanted my moneys worth! Ugh, so sad and sick thinking hun? Since being. on bupe I eat healthily and regularly again &have gained almost thirty lbs. not only do I look better, but I feel better also. My point is that if you've adopted some healthy eating habits while clean and you've tapered well, and keep up the good eating habits, your weight should fare well. Bupe detox, many say, isn't anything close to the horror of withdrawal from full antagonists, with all the vomiting and diarrhea issues. These are just my guesses based on the tons of great info I've gotten here and suboxone talk zone, & Dr. Junig's videos on you tube.
Best of luck to you in leaving sub behind, and let us know how it's going, someday, not for a while though, I'll be in your shoes looking for guidance. Hope you get all the support you need and that this helps a little. :-)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group